Quantum Hermite-Hadamard type inequalities and related inequalities for subadditive functions

Muhammad Aamir Ali; Mehmet Zeki Sarikaya; Hüseyin Budak; Zhiyue Zhang;


In this work, Hermite-Hadamard type inequalities for subadditive functions via quantum integrals are established. Moreover, Hermite-Hadamard type inequalities for the product of two subadditive functions are also obtained. It is worth to mentioning that some existing inequalities of Hermite-Hadamard type for subadditive functions are obtained by considering the limit of the real number q∈(0,1) as q→1⁻ in the key results.

Vol. 24 (2023), No. 1, pp. 5-13

Download: MMN-3769